MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.46MB ACETABULAR SHELL Ø 46; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.46MB ACETABULAR SHELL Ø 46; HIP ACETABULAR SHELL
Model Number 01.26.46MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04-aug-2022 lot 181686: 15 items manufactured and released on 24-jul-2018.Expiration date: 2023-07-08.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 3 years and 6 months after the primary surgery, the patient came reporting pain due to a loose cup and the cause is unknown.The surgeon revised successfully the medacta cup and liner with competitor components and revised the medacta head with a medacta head.

Brand Name
CUP: VERSAFITCUP 01.26.46MB ACETABULAR SHELL Ø 46
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15335950
Report Number3005180920-2022-00654
Device Sequence Number6927391
Product Code MEH
UDI-Device Identifier07630030808012
UDI-Public07630030808012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.46MB
Device Catalogue Number01.26.46MB
Device Lot Number181686
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale